MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Abnormal Vaginal Discharge (2123)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an advantage fit system device was implanted during a retropubic mid-urethral sling and cystourethroscopy procedure performed on (b)(6) 2019.Due to exposed vaginal mesh sling, vaginal pain, vaginal discharge, and vaginal bleeding, the patient underwent release, excision, extraction of exposed vaginal mesh sling, ureterolysis, and cystourethroscopy on (b)(6) 2022.During the procedure, it was noted that the sling was tightly adherent to the urethra on the patient's left side.The patient tolerated the procedure well and was taken to the recovery room in a stable condition.
 
Additional Manufacturer Narrative
Block h6: patient code e2006 captures the reportable event of exposed vaginal mesh sling.Patient code e2330 captures the reportable event of pain.Patient code e1401 captures the reportable event of vaginal discharge.Patient code e0506 captures the reportable event of vaginal bleeding.Impact code f1905 captures the reportable event of extraction of exposed vaginal mesh sling.

Brand Name
ADVANTAGE FIT BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20698399
Report Number2124215-2024-70089
Device Sequence Number19772285
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public08714729961925
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2022
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Device Lot Number0024134525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/15/2024
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale